# SDR CALA2017120104266

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 72,693 hours, 15,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN BETWEEN ROWS 20 21 DISLODGED REPOSITIONED EMER EXIT SIGN ABOVE ROWS 20 21. LIGHTS TESTED GOOD .
